RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2009, том 267, страницы 82–96 (Mi tm2596)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Conservative Homoclinic Bifurcations and Some Applications

A. Gorodetskia, V. Kaloshinb

a Department of Mathematics, University of California, Irvine, CA, USA
b Department of Mathematics, Penn State University, State College, PA, USA

Аннотация: We study generic unfoldings of homoclinic tangencies of two-dimensional area-preserving diffeomorphisms (conservative Newhouse phenomena) and show that they give rise to invariant hyperbolic sets of arbitrarily large Hausdorff dimension. As applications, we discuss the size of the stochastic layer of a standard map and the Hausdorff dimension of invariant hyperbolic sets for certain restricted three-body problems. We avoid involved technical details and only concentrate on the ideas of the proof of the presented results.

Полный текст: PDF файл (272 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 76–90

Реферативные базы данных:

УДК: 517.938
Поступило в апреле 2009 г.
Язык публикации: английский

Образец цитирования: A. Gorodetski, V. Kaloshin, “Conservative Homoclinic Bifurcations and Some Applications”, Особенности и приложения, Сборник статей, Тр. МИАН, 267, МАИК «Наука/Интерпериодика», М., 2009, 82–96; Proc. Steklov Inst. Math., 267 (2009), 76–90

Цитирование в формате AMSBIB
\RBibitem{GorKal09}
\by A.~Gorodetski, V.~Kaloshin
\paper Conservative Homoclinic Bifurcations and Some Applications
\inbook Особенности и приложения
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2009
\vol 267
\pages 82--96
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm2596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723941}
\zmath{https://zbmath.org/?q=an:1205.37030}
\elib{http://elibrary.ru/item.asp?id=12989364}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 76--90
\crossref{https://doi.org/10.1134/S0081543809040063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049127194}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm2596
  • http://mi.mathnet.ru/rus/tm/v267/p82

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Johnson T., “No elliptic islands for the universal area-preserving map”, Nonlinearity, 24:7 (2011), 2063–2078  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Gorodetski A., “On Stochastic Sea of the Standard Map”, Comm Math Phys, 309:1 (2012), 155–192  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Gonchenko S.V. Gonchenko A.S. Ovsyannikov I.I. Turaev D.V., “Examples of Lorenz-Like Attractors in Henon-Like Maps”, Math. Model. Nat. Phenom., 8:5 (2013), 48–70  crossref  mathscinet  zmath  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:171
    Полный текст:13
    Литература:45

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019